# SDR AALA202404308353

- Difficulty date: April 23, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N973NN
- Make and model: Boeing 737823
- Aircraft serial: 31219
- Aircraft time: 26,317 hours, 11,085 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: UNKNOWN
- Condition: Unknown
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CHRONIC HISTORY AFT LEFT LAVATORY DOOR LATCH INOPERTIVE. PERFORMED FUNCATIONAL CHECK OF AFT LAVATORY DOOR, NO FAULT FOUND. PER CMM 25-40-64.
